# SDR ASOA20130601169V

- Difficulty date: June 1, 2013
- Submitted: June 2, 2013
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 28,084 hours, 21,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE CARGO DOOR CUTOUT CENTER SILL WAS FOUND TO BE CORRODED.  BETWEEN FRAMES 65-68 AND STRINGERS 15-16L.  MX R & R THE SILL IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
